# SDR DALA2023042503236

- Difficulty date: April 21, 2023
- Submitted: April 26, 2023
- Operation: Air carrier
- Aircraft: N891AT
- Make and model: Boeing 717-200
- Aircraft serial: 55043
- Aircraft time: 45,007 hours, 31,266 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON INTERCOSTAL STA Y1110 AND STRINGERS R24 AND R25 AFT ACCESSORIES. SUMMARY OF NRC 00318: STRINGERS R25 STA Y=1110 WAS REPAIRED PER B717-200 SRM 51-70-11-2R PROCEDURE 2 REPAIR 2. (LP #2730639)
